<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 38, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 223—425
Conformal deformation on a semi-Riemannian manifold (I)
Yoon-Tae Jung and Soo-Young Lee
MSC numbers : 53C21, 53C50, 58C35, 58J05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 223—230
A note on approximation of solutions of a K-positive definite operator equations
M. O. Osilike and A. Udomene
MSC numbers : 47A50
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 231—236
Error estimation for nonlinear elliptic problems using the $h$-$p$-mixed finite element method in $3$ dimensional space
Miyoung Lee
MSC numbers : 65N22, 65N12, 35J25, 35J60, 74S05, 74S25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 237—260
On the Hyers-Ulam-Rassias stability of a generalized quadratic equation
Kil-Woung Jun and Yang-Hi Lee
MSC numbers : 39B72
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 261—272
A null focal theorem on Lorentz manifolds
Jae-Up So
MSC numbers : 53C50
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 273—284
Ricci curvature for conjugate and focal points on GRW space-times
Jeong-Sik Kim and Seon-Bu Kim
MSC numbers : 53C20, 53C50
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 285—292
A note on greedy algorithm
Nahmwoo Hahm and Bum Il Hong
MSC numbers : 41A29, 41A46
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 293—302
On the Bonnet's theorem for complex Finsler manifolds
Dae Yeon Won
MSC numbers : Primary 53C60 ; Secondary 58B20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 303—315
Normal edge-transitive circulant graphs
Hyo-Seob Sim and Young-Won Kim
MSC numbers : 05C25, 20B25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 317—324
On the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation
Jae-Hyeong Bae and Kil-Woung Jun
MSC numbers : 39B52, 39B72
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 325—336
The Oseen-type expansion of Navier-Stokes flows with an application to swimming velocity
Sun-Chul Kim
MSC numbers : 76D05, 76D10, 41A60
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 337—346
A note on invariant pseudoholomorphic curves
Yong Seung Cho and Do Sang Joe
MSC numbers : 58G10, 57N13
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 347—355
On the Fekete-Szeg\"o problem and argument inequality for strongly quasi-convex functions
Nak Eun Cho
MSC numbers : 30C45
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 357—367
The iteration of entire function
Jianwu Sun
MSC numbers : 30D35, 30D20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 369—378
Picard values and normality criterion
Ming-liang Fang
MSC numbers : 30D35
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 379—387
Splitting multiplicative sets in Dedekind domains
David F. Anderson and Jeanam Park
MSC numbers : 13G05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 389—398
A $q$-analogue of $w$-Bernoulli numbers and their applications
Jin-Woo Son and Douk Soo Jang
MSC numbers : 11B68, 11E95
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 399—412
On the isospectra and the isometries of the Aloff-Wallach spaces
Dosang Joe, Yoonweon Lee, Jinsung Park, and Jeong Seog Ryu
MSC numbers : 22E15, 58G40
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 413—425

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd